| Model Number |
D087031 |
| Medical Device Problem Codes |
Fracture (1260); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The device was reported to have a grainy image during a procedure.The catheter tip was also reported to be bent.No patient injuries were reported.
Additional Manufacturer Narrative
Innovative health, llc.Became aware on 4/28/2023 of a viewflex xtra ice device from (b)(6) reported to have a very grainy image.The catheter tip was also reported to be bent.Innovative health received the device for evaluation on 5/4/2023.Upon investigation, the fracture on the device tip was confirmed.The tip did not fall off completely and was attached to the shaft.The fractured tip likely contributed to the grainy image reported.No injury was reported.